# SDR CAL950967

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2511311
- Condition: Cracked
- Location: Bs 500
- Part time: 63,432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - AIRCRAFT IN D-CHECK, FOUND CRACK IN FRAME SEGMENT APPROXIMATLY .75 INCH AT BS 500A BETWEEN S20L, S21L, AND ABOVE S23L, REMOVED AND REPLACED.  (M0
